# SDR 05FDEA02444

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR LOCATED ON FUSELAGE AT NR 3 ENG, PREVIOUS REPAIR AT STA 1243 BELOW NR 3 PYLON NEEDS ENG EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW FAA APPROVE DATA.  NO ENGINEERING NEEDED.  THIS IS A MODIFICATION COMPLETED BY DRAWING B27-53-020 REV D.  THIS IS A MAJOR MODIFICATION IAW GMM 6-2-100.
